# SDR SWIA200819620

- Difficulty date: March 23, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 11,004 hours, 7,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door Inner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, INNER DOOR HANDLE CRACKED.  REPLACED PAX DOOR INNER HANDLE ASSEMBLY PER CRJ700/900 AMM 52-11-02-400-809-A02.
